MathSciNet Relay Station
MathSciNet bibliographic data
MR1000718 60F15 (60B10)
Shao, Qi Man; Lu, Chuan Rong Strong approximations for partial sums of weakly dependent random variables. Sci. Sinica Ser. A 30 (1987), no. 6, 575–587.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement